# SDR LR7A9965

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND RT SLOPING LONGERON BUMPER BENT AND CRACKED AT FS 922-926.  REMOVED FASTENERS, ACCOMPLISHED HFEC INSPECTION TO VERIFY CRACKED TERMINAL ENDS.  REPAIRED IAW SRM 583-53-50-22.
